MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN 14MM HEIGHT SIZE E ARTICULAR SURFACE WITH HINGE POST EXTENSION; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN 14MM HEIGHT SIZE E ARTICULAR SURFACE WITH HINGE POST EXTENSION; PROSTHESIS, KNEE
Catalog Number 00588005014
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Joint Dislocation (2374)
Date of Event 12/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial total knee arthroplasty.Approximately 8 months post-op, the patient was experiencing range of motions issues and was revised due to the hinge post extension backing out.It is unknown how the dislocation occurred.The surgeon repositioned the existing hinge post in order to minimize the impact on the patient.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 00588001502 - right size e cemented option femoral component femoral plastic cap must be removed prior to implantation - 66403815.00588000600 - size 6 precoat cemented tibial component - 66662556.00598801012 - 12mm diameter 100mm length straight stem extension combined length 145mm - 65577135.00598801011 - 11mm diameter 100mm length straight stem extension combined length 145mm - 66378032.00625006525 - bone scr 6.5x25 self-tap - 66399111.00625006530 - bone screw self-tapping 6.5 mm dia.30 mm length - 66840114.00625006530 - bone screw self-tapping 6.5 mm dia.30 mm length - 66673245.00625006540 - bone screw self-tapping 6.5 mm dia.40 mm length - 66551898.G2 : foreign country : china.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6.The event is confirmed.Visual inspection of the provided images performed.Images were taken during the surgical procedure and show the devices whilst implanted in the patient's body.Unable to determine the item or lot number of the reported device or determine the extent of any wear, damage or dislocation present.As the physical product was not returned, further evaluation could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the extension post is disengaged and dislocated reportedly 8 months post-surgery.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN 14MM HEIGHT SIZE E ARTICULAR SURFACE WITH HINGE POST EXTENSION
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24036456
Report Number0001822565-2026-00134
Device Sequence Number10482508
Product Code JWH
UDI-Device Identifier00889024199378
UDI-Public(01)00889024199378(17)271218(10)65722660
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00588005014
Device Lot Number65722660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale